Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Testosterone Replacement Therapy

12

Testosterone Replacement Therapy

Okay, so here’s a question for anyone out there on Testosterone replacement therapy for medical reasons, and thus presumably therapy prescribed by a physician. What regimen are you on, have you had any problems with it, and has it helped your PE endeavors. For me personally, I’ve been on Testosterone enanthate for about a year, with beta-HCG to maintain testicular function, and just recently added exemestane to lower my estradiol. It’s all been great, except when I started daily exemestane, I developed difficulty achieving orgasms. Anyone else experience anything like this?

Thanks for this thread. A couple of years ago I started on Test and used a generic of arimidex to control estradiol after having read the Harvard study. Injections were troublesome for me and my balls did start to shrink so before starting on clomid to recover, I simply stopped it all. So what is beta-HCG and exmestane? Maybe I will start it all again. I noticed no benefits to PE while on my reggamin only I did enjoy better , grounded spirit.

Basically exemestane (Aromasin) is just another variation on Arimidex. B-HCG functions much like LH (normally produced in the pituitary) and stimulates testicular production of testosterone. Thus, your balls don’t shrink up and shut down, as they otherwise would with exogenous testosterone.

Do you have a link to the Harvard study?

It is late tonight but I will get it at my office tomorrow. The link will be to an endocrinology pub. shown in “Life Extension ” magazine. I would like to re-read it myself.

raddick, it sounds like the exemestane has taken your estradiol too low. Your sexual function won’t be right if E2 is too high or too low, and the sweet spot varies a lot from one man to the next.

I’d suggest you stop the exemestane and see if things return to normal, then resume it at a lower dose.

Aromasin is the most powerful aromatase inhibitor, and I suspect it’s hard to take a small enough dose to keep from taking E2 too low unless you use a compounding pharmacy.

Yeah, I thought about that possibility.. Tried going to every other day exemestane, but I started having the same symptoms as I did before exemestane. Thought about talking with my endocrinologist about anastrazole or letrozole instead.. Anyone been on either of those?

Do blood work and check oestrogens and prolactin levels. Aromasin is pretty aggressive stuff, instead than taking it wit T maybe it would be better cycling the two, since Aromasin can rise quite a bit T levels. Or cutting the dose in half.

How much test per week are you taking? Which frequence? And how much Aromasin?

Has anyone been on Aromasin, and then a different aromatase inhibitor instead (anastrazole, letrozole)? How did Aromasin compare if you did?

I have been using T-gel for over a year - first Testim and now Androgel. I was trying to increase my T from 289 to improve my ED.Within six months my T was up to 740; however, a blood test showed that my PSA had also risen slightly so my endocrinologist recommended I cut my dosage in half or give it up altogether. I decided to cut it in half and my PSA declined a bit.

I never took a measurement, but my right testicle seems slightly smaller.


Start 11/09 BPEL: 5.5", EG: 4.4"

Current. BPEL: 6:4", EG: 5.5"

Originally Posted by dtwarren1942
I have been using T-gel for over a year - first Testim and now Androgel. I was trying to increase my T from 289 to improve my ED. Within six months my T was up to 740; however, a blood test showed that my PSA had also risen slightly so my endocrinologist recommended I cut my dosage in half or give it up altogether. I decided to cut it in half and my PSA declined a bit.

I never took a measurement, but my right testicle seems slightly smaller.

Yeah, testosterone causes a feedback loop that shuts off endogenous/testicular testosterone production. The HCG mimics LH, and thus keeps the testicles functioning. It’s amazing how much smaller mine felt before I got to the right dose. Now they feel normal. The other thing I’ve noticed is that ever since starting testosterone therapy, my ejaculatory volume has gone WAY down. Anyone else experience this? Thanks guys for sharing your experiences!

Originally Posted by raddick

Yeah, The other thing I’ve noticed is that ever since starting testosterone therapy, my ejaculatory volume has gone WAY down. Anyone else experience this? Thanks guys for sharing your experiences!

I never connected the two and summed it was due to my advancing age. But, yes, my ejaculation volume is way down. So are my orgasms. But, again, age mY be the reason.

Originally Posted by dtwarren1942

I never connected the two and summed it was due to my advancing age. But, yes, my ejaculation volume is way down. So are my orgasms. But, again, age mY be the reason.

I’m 40 y.o., and prior to testosterone therapy, I shot a lot larger load. Then when my doc added the exemestane, it became alarmingly difficult to ejaculate. Seriously, there was one occasion when my wife was giving me a blow job, and the only way I could get to orgasm was by watching my dick go in and out of her mouth. That’s always turned me on, but it was usually not a prerequisite to shooting my wad. Very frustrating at first, but Aromasin was the only thing that stopped the hot flashes and sweats I was having, even before I started on testosterone. I keep hoping that one of y’all will have had the same experience and tell me what you did to fix it. I feel so much better on my current regimen that I’ll deal with orgasmic delay if that’s what it takes to feel normal during the rest of the day.

I have been on Test Cyp injections for 2 years and HCG for about 2 months. I have noticed my ejaculate volume is way down from what it used to be. I have been supplementing with L-Arginine and magneseum but hasn’t helped..

My current endo is clueless about men and AI’s. My total estrogen is 176 and he was going to send me on my way home like nothing is wrong until I told him to research anti E’s. All he talks about are their side effects like blood clots in some. He won’t prescribe them to me until I get someone to inform him about them because he claims he never put patients on anti E’s. I don’t know what to do.


7-20-16: BP: 7.63 NBP 6.75 x 5.75

3-22-17: BP: 8.44 NBP 7.56 x 5.75

Top
12
Similar Threads 
ThreadStarterForumRepliesLast Post
13 Ways to Naturally Boost Your Testosterone LevelsAlphaHighlanderMen's Sexual Health1011-19-2010 09:14 AM
hormone testosterone replacementviva_la_revMale Supplements306-16-2005 01:13 PM

All times are GMT. The time now is 12:28 PM.